MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT
Model Number 701116150
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.As of the date of this report, the device has not yet been returned.A follow-up report will be provided once more information has been received and reviewed.
 
Event or Problem Description
Can¿t firing smoothly during operation.Later it was found that the needle was bent.
 
Event or Problem Description
Follow up.

Brand Name
SUPERCORE BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10515482
Report Number1625425-2020-00517
Device Sequence Number3552412
Product Code KNW
UDI-Device Identifier00886333005826
UDI-Public00886333005826
Combination Product (Y/N)N
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model Number701116150
Device Catalogue Number701116150
Device Lot Number11259002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;